# SDR SIMA200934903

- Difficulty date: December 13, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 27,436 hours, 23,156 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 14527978005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT INSPECTION FOUND THE AFT PRESSURE BULKHEAD HAS A DENT, (AT 4 O’CLOCK POSITION VIEWED FROM INSIDE AFT AVIONICS COMPARTMENT LOOKING AFT).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETED DOUBLER REPAIR TO BULKHEAD IAW AEAI EO-53MR-1438.  THE AIRCRAFT WAS RETURNED TO SERVICE.
